Advances in Theoretical and Mathematical Physics

Advances in Theoretical and Mathematical Physics is a bimonthly publication of the International Press, publishing papers on all areas in which theoretical physics and mathematics interact with each other.

Volumes published after 2014 are not available in Euclid, but Euclid Prime subscribers may enjoy complimentary access to all prior content.

Top downloads over the last seven days

Space-adiabatic perturbation theoryGianluca Panti, Herbert Spohn, and Stefan TeufelVolume 7, Number 1 (2003)
D-branes and normal functionsDavid R. Morrison and Johannes WalcherVolume 13, Number 2 (2009)
Mathematical structure of loop quantum cosmologyAbhay Ashtekar, Martin Bojowald, and Jerzy LewandowskiVolume 7, Number 2 (2003)
Topological M-theory as unification of form theories of gravityRobbert Dijkgraaf, Sergei Gukov, Andrew Neitzke, and Cumrun VafaVolume 9, Number 4 (2005)
Orientifolds and D-branes in $N=2$ gauged linear sigma modelsIlka Brunner and Manfred HerbstVolume 14, Number 4 (2010)
  • ISSN: 1095-0761 (print), 1095-0753 (electronic)
  • Publisher: International Press of Boston
  • Discipline(s): Applied Mathematics, Mathematical Physics
  • Full text available in Euclid: 2003--2014
  • Access: Articles older than 5 years are open
  • Euclid URL: